J. Phys. I France
Volume 1, Numéro 9, September 1991
Page(s) 1251 - 1261
DOI: 10.1051/jp1:1991204
J. Phys. I France 1 (1991) 1251-1261

Finite fractal diffusion-limited aggregates

M. Arturo López-Quintela and M. Carmen Buján-Núñez

Biodynamical Physics Group, Department of Physical Chemistry, University of Santiago de Compostela, E-15706 Santiago de Compostela, Spain

(Received 9 July 1990, accepted in final form 6 May 1991)

Particle-cluster aggregation has been studied by computer simulation. It has been observed that the fractal dimension of a diffusion-limited aggregate is only constant when the number N of its elementary units is sufficiently large. For small N, the fractal dimension is a function of N. The concept of a differential fractal dimension $D(N)=-d[\log n(\varepsilon/r_0,N)] /d[\log(\varepsilon/r_0)]$ allows the deviation from ideal behaviour to be quantified and interpreted. Introduction of D(N) in the scattering equations allows characterization of the deviation from linearity of plots of log I against $\log q$, where I is the scattering intensity and q the amplitude vector.

© Les Editions de Physique 1991

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.